# SDR AWXA200500315

- Difficulty date: February 12, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON AFT CARGO DOOR FORWARD TORQUE BOX FRAME AT BS 794.3, STR 25 RT.  MAINTENANCE REMOVED CORRODED SECTION AFT CARGO DOOR FORWARD TORQUE BOX FRAME AT BS 794.3, STR 25 RT; FABRICATED A NEW REPLACEMENT SECTION OF FRAME; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
